# SDR E3MA20160506001

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N307ME
- Make and model: Bolkms BK117C2
- Aircraft serial: 9100
- Aircraft time: 6,686 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: ARRIEL1E2
- Part serial: 18739
- Condition: Making Metal
- Location: Nr 2
- Part time: 6,904 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE OVER SPEED CAUTION ILLUMINATED FOLLOWED BY CHIP A CHIP CAUTION FOR THE NR 2 ENG.  THE PILOT TRIED TO BURN THE CHIP & WAS UNSUCCESSFUL.  THE PILOT LANDED SAFELY AT THE NEAREST AIRPORT & DURING SHUTDOWN OF THE ENG THERE WAS A LOUD BANG.  DISCOVERED METALLIC PARTICLES ON BOTH NON ELEC CHIP PLUGS.  N1=12740.7 & N2=4718.
